MathSciNet Relay Station
MathSciNet bibliographic data
MR1197226 (94a:34007) 34A20 (20H10)
Kostov, Vladimir Petrov Fuchsian linear systems on ${\bf C}{\rm P}\sp 1$ and the Riemann-Hilbert problem. C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), no. 2, 143–148.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement